填写关键字

头像
xuxindong
Lecturer
Applied Mathematics Department
Tel:
Email:
Address:
Post:
  • Research Interest: Hamiltonian system and KAM Theorem.
    2009-2011年 Postdoctor in Uinversity di studio di Napoli Federdic II 2011- Department of mathematics, Southeast University
    2003-2009 Nanjing University
  • 1, Xu, XinDong; Geng, JianSheng KAM tori for higher dimensional beam equation with a fixed constant potential. Sci. China Ser. A 52 (2009), no. 9, 2007–2018.   

     

    2,Geng, Jiansheng; Xu, Xindong; You, Jiangong An infinite dimensional KAM theorem and its application to the two dimensional cubic Schr?dinger equation. Adv. Math. 226 (2011), no. 6, 5361–5402.

     

    3,Geng, Jiansheng; Xu, Xindong Almost periodic solutions of one dimensional Schr?dinger equation with the external parameters. J. Dynam. Differential Equations 25 (2013), no. 2, 435–450.

    4,Procesi, Michela; Xu, Xindong Quasi-T?plitz functions in KAM theorem. SIAM J. Math. Anal. 45 (2013), no. 4, 2148–2181.

    5, Shi, Yanling; Xu, Junxiang; Xu, Xindong On quasi-periodic solutions for generalized Boussinesq equation with quadratic nonlinearity. J. Math. Phys. 56 (2015), no. 2, 022703, 15 pp. 35Q53 (35B15)

    6, Wu, Jian; Xu, Xindong A KAM theorem for some partial differential equations in one dimension. Proc. Amer. Math. Soc. 144 (2016), no. 5,

      

    7, Xu, Xindong; Zhang, Dongfeng; Full dimension tori of Schr?dinger   equation. J. Math. Phys. 57 (2016), no. 11, 112702, 17 pp.   

      

    8,Xu, Xindong  Quasi-periodic solutions for  class of Hamiltonian partial differential equations with fixed constant potential,Frontiers of Mathematics in China,Front. Math. China 13  (2018),  no. 1, 227–254


    9,Xu, Xindong;  Quasi-Periodic Solutions for Fractional Nonlinear Schr?dinger Equation.J. Dynam. Differential Equations 30  (2018),  no. 4, 1855–1871


     



     


XML 地图 | Sitemap 地图